# SDR CA021114007

- Difficulty date: October 10, 2001
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,498 hours
- Engine: Lyc O360C2E
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 12364
- Condition: Frayed
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT RUDDER CABLES FRAYED AT CABIN PULLEY.  BOTH CABLES MADE OF STAINLESS STEEL.
